| Model Number |
02.12.E0310FR |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
11/19/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision due to infection and the pathogen is unknown.At about 1 year post primary the surgeon performed a washout and revised the insert.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 25 november 2024: lot 2309310: (b)(4) items manufactured and released on 19-may-2023.Expiration date: 2028-05-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with one similar reported event in the period of review.Root cause: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.